AL-Ali, S. A. A., Elkettani, Y.. (1397). On a new type of stability of a radical cubic functional equation related to Jensen mapping. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(04), 281-292.
S. A. A. AL-Ali; Y. Elkettani. "On a new type of stability of a radical cubic functional equation related to Jensen mapping". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07, 04, 1397, 281-292.
AL-Ali, S. A. A., Elkettani, Y.. (1397). 'On a new type of stability of a radical cubic functional equation related to Jensen mapping', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(04), pp. 281-292.
AL-Ali, S. A. A., Elkettani, Y.. On a new type of stability of a radical cubic functional equation related to Jensen mapping. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 07(04): 281-292.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.